Discrete valuation domains and ranks of their maximal extension
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), pp. 143-156.
@article{RSMUP_1986__75__143_0,
     author = {Facchini, A. and Zanardo, P.},
     title = {Discrete valuation domains and ranks of their maximal extension},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {143--156},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     mrnumber = {847663},
     zbl = {0608.13010},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1986__75__143_0/}
}
TY  - JOUR
AU  - Facchini, A.
AU  - Zanardo, P.
TI  - Discrete valuation domains and ranks of their maximal extension
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1986
SP  - 143
EP  - 156
VL  - 75
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1986__75__143_0/
LA  - en
ID  - RSMUP_1986__75__143_0
ER  - 
%0 Journal Article
%A Facchini, A.
%A Zanardo, P.
%T Discrete valuation domains and ranks of their maximal extension
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1986
%P 143-156
%V 75
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1986__75__143_0/
%G en
%F RSMUP_1986__75__143_0
Facchini, A.; Zanardo, P. Discrete valuation domains and ranks of their maximal extension. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), pp. 143-156. http://archive.numdam.org/item/RSMUP_1986__75__143_0/

[1] N. Bourbaki, Éléments de mathématique: algèbre commutative, Chap. 5, 6, Hermann, Paris, 1964. | MR | Zbl

[2] R. Gilmer, Multiplicative ideal theory, Marcel Dekker Inc., New York, 1972. | MR | Zbl

[3] E. Matlis, Injective modules over Prufer rings, Nagoya Math. J., 15 (1959), pp. 57-69. | MR | Zbl

[4] E. Matlis, Torsion-free modules, Univ. of Chicago Press, Chicago, 1972. | MR | Zbl

[5] H. Matsumura, Commutative Algebra, W. A. Benjamin, New York, 1970. | MR | Zbl

[6] M. Nagata, Local Rings, Wiley (Interscience), New York, 1962. | MR | Zbl

[7] P. Ribenboim, On the completion of a valuation ring, Math. Annalen, 155 (1964), pp. 392-396. | MR | Zbl

[8] L. Salce - P. ZANARDO, Some cardinal invariants for valuation domains, Rend. Sem. Mat. Univ. Padova, 74 (1985). | Numdam | MR | Zbl

[9] D.W. Sharpe - P. Vámos, Injective modules, Cambridge Univ. Press, Cambridge, 1972. | MR | Zbl

[10] P. Zanardo, Valuation domains without pathological modules, to appear in J. Algebra. | MR | Zbl

[11] S. Warner, Residual fields in valuation theory, to appear in Math. Scandinavica. | MR | Zbl